Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 29, NWS Norman, OK

May 10, 20154 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at May 10, 2015, 1:05 PM CDT for 4 counties in Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2015, 1:05 PM CDT (18:05 UTC)
Expired
May 10, 2015, 4:00 PM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Carter County, OK, Johnston County, OK, Love County, OK, Marshall County, OK

The radar

The Dallas/Ft Worth radar (KFWS), 153 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 3:35 PM CDTFLASH FLOODLebanon, OKSTREET FLOODING IN LEBANON. ADDITIONAL FLOODING OCCURRED DURING THE EVENING WITH A SECOND ROUND OF STORMS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 150 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.1 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2108 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
628 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
2.8
Supercell composite
14.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

613 
WGUS54 KOUN 101805
FFWOUN
OKC019-069-085-095-102100-
/O.NEW.KOUN.FF.W.0029.150510T1805Z-150510T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
105 PM CDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JOHNSTON COUNTY IN SOUTHEASTERN OKLAHOMA...
  EASTERN LOVE COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHEASTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
  MARSHALL COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 400 PM CDT
    
* AT 103 PM CDT...DOPPLER RADAR AND MESONET RAIN GAUGES INDICATED A 
  LINES OF THUNDERSTORMS PRODUCING HEAVY RAIN FROM NEAR THACKERVILLE 
  TO NEAR TISHOMINGO.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MADILL...TISHOMINGO...MARIETTA...KINGSTON...DICKSON...MANNSVILLE...
  RAVIA...THACKERVILLE...MILL CREEK...MILBURN...REAGAN...RUSSETT...
  LEBANON...COLEMAN...FILLMORE...LITTLE CITY...LAKE MURRAY...
  WILLIS...NORTHERN LAKE TEXOMA AND OAKLAND.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 ARE POSSIBLE IN THE WARNED 
AREA OVER THE NEXT FEW HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3376 9719 3382 9721 3385 9717 3392 9721
      3386 9727 3387 9727 3446 9681 3431 9641
      3427 9641 3387 9680 3385 9686 3395 9691
      3395 9698 3385 9702 3385 9709 3382 9705
      3380 9709 3373 9709

$$

AUSTIN
1 follow-up statement
240 
WGUS74 KOUN 101942
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
242 PM CDT SUN MAY 10 2015

OKC019-069-085-095-102100-
/O.CON.KOUN.FF.W.0029.000000T0000Z-150510T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSTON OK-LOVE OK-CARTER OK-MARSHALL OK-
242 PM CDT SUN MAY 10 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
JOHNSTON...EASTERN LOVE...SOUTHEASTERN CARTER AND MARSHALL
COUNTIES...

AT 240 PM CDT...DOPPLER RADAR AND OKLAHOMA MESONET RAIN GAUGES 
INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN WERE CONTINUING TO MOVE 
OVER THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN 
IN A FEW LOCATIONS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MADILL...TISHOMINGO...MARIETTA...KINGSTON...DICKSON...OAKLAND...
MANNSVILLE...RAVIA...THACKERVILLE...MILL CREEK...MILBURN...REAGAN...
RUSSETT...LEBANON...COLEMAN...FILLMORE...LITTLE CITY...LAKE MURRAY
AND WILLIS.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3376 9719 3382 9721 3385 9717 3392 9721
      3386 9727 3387 9727 3446 9681 3431 9641
      3427 9641 3387 9680 3385 9686 3395 9691
      3395 9698 3385 9702 3385 9709 3382 9705
      3380 9709 3373 9709

$$

AUSTIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 10, 12:44 PM CDT, 21 minutes earlier.

Area forecast discussion, May 10, 12:44 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1244 PM CDT SUN MAY 10 2015

.DISCUSSION...
10/18Z TAF DISCUSSION BELOW.

&&

.AVIATION...
INCLUDED MENTION OF TSRA AT KOKC/KOUN UP TO KPNC WITH CONVECTION
INITIATING ALONG INCOMING FRONTAL BOUNDARY. HIGHEST CONFIDENCE UP
AROUND KPNC BUT WITH SOME MODEL GUIDANCE POINTING TO A SOUTHERN
EXTENT OF CONVECTION NEAR I-40 WILL MENTION AT KOKC/KOUN.
OTHERWISE...VFR CONDITIONS EXPECTED LATE THIS AFTERNOON THROUGH
END OF FORECAST POST FRONTAL WITH LIGHT TO MODERATE NORTHERLY LOW
LEVEL WIND.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  76  51  70  50 /  60  20   0   0
HOBART OK         78  49  70  48 /  20  10   0   0
WICHITA FALLS TX  78  55  72  51 /  70  10  10   0
GAGE OK           74  43  68  43 /  10  10   0   0
PONCA CITY OK     77  48  69  45 /  60  20   0   0
DURANT OK         76  60  75  54 / 100  70  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ026-028>032-039>043-
     045>048-050>052.

TX...FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ090.

&&

84/11
Hazardous weather outlook, May 10, 10:25 AM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1025 AM CDT SUN MAY 10 2015

OKZ004>048-050>052-TXZ083>090-111230-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1025 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS AN ENHANCED RISK OF SEVERE STORMS ACROSS EXTREME
SOUTHEAST OKLAHOMA WITH A SLIGHT RISK COVERING CENTRAL PARTS
OF OKLAHOMA.

LOCATION...
THE ENHANCED RISK AREA GENERALLY COVERS ATOKA AND BRYAN COUNTIES.
THE SLIGHT RISK AREA IS GENERALLY EAST OF A LINE EXTENDING FROM
PONCA CITY AND PERRY...TO OKLAHOMA CITY...TO DUNCAN AND WAURIKA.

TIMING...
STORMS ARE EXPECTED TO REDEVELOP IN THE 2 PM TO 4 PM TIME FRAME
ACROSS CENTRAL PORTIONS OF OKLAHOMA...THEN PROGRESS SLOWLY TO
THE SOUTHEAST THROUGH THE EVENING.

IMPACTS...
TORRENTIAL RAINFALL AND FLOODING...
LARGE HAIL UP TO TENNIS BALL SIZE...
DAMAGING WINDS 70 TO 80 MPH...
A FEW TORNADOES POSSIBLE MAINLY IN THE ENHANCED RISK AREA...

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE
RISK AREAS SHOULD BE ALERT FOR SEVERE WEATHER OPERATIONS TODAY.

DISCUSSION...
THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE AHEAD OF A COLD FRONT
THAT WILL MOVE SLOWLY...NORTHWEST TO SOUTHEAST...OVER OKLAHOMA
AND NORTHERN TEXAS. THERE ARE QUESTIONS ABOUT HOW MUCH INSTABILITY
CAN BE REALIZED THIS AFTERNOON...BUT THE LATEST DATA SUPPORTS
GREATEST RISK FOR REDEVELOPMENT IN THE SLIGHT AND ENHANCED RISK
AREAS. INITIATION COULD OCCUR NEAR OR JUST WEST OF INTERSTATE-35.
ALTHOUGH FLASH FLOODING RAINS WILL BE THE PRIMARY CONCERN...LARGE
HAIL AND DAMAGING WINDS WILL ALSO BE COMMON. THE TORNADO THREAT
WILL BE LOW AND MAINLY CONFINED TO THE ENHANCED RISK AREA OF
SOUTHEAST OKLAHOMA.

.HEAVY RAIN...
HEAVY RAINFALL...ESPECIALLY OVER AREAS SOUTH AND EAST OF
INTERSTATE-44 WILL LEAD TO ADDITIONAL FLOODING AND FLASH
FLOODING. MANY CREEKS RIVERS ARE ALREADY IN FLOOD AND ANY
ADDITIONAL RAINFALL WILL EXACERBATE THE SITUATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH FRIDAY...

.THUNDERSTORMS...
STORM CHANCES RETURN TO THE FORECAST LATE TUESDAY NIGHT THROUGH
NEXT WEEKEND. SEVERE STORM POTENTIAL WILL EXIST ALONG WITH
ADDITIONAL FLOODING PROBLEMS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, May 10, 12:29 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1229 PM CDT SUN MAY 10 2015

OKZ008-101800-
KAY OK-
1229 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KAY COUNTY UNTIL 100 PM
CDT...

AT 1227 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 7 MILES NORTHEAST OF BRAMAN TO 5 MILES NORTHWEST OF TONKAWA...
DRIFTING EAST AT 5 TO 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3667 9729 3666 9746 3700 9734 3700 9717
      3699 9717
TIME...MOT...LOC 1727Z 202DEG 71KT 3700 9724 3675 9737

AUSTIN
Special weather statement, May 10, 12:35 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1235 PM CDT SUN MAY 10 2015

OKZ007-008-012-013-018-019-101800-
GRANT OK-NOBLE OK-LOGAN OK-KINGFISHER OK-KAY OK-GARFIELD OK-
1235 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRANT...NORTHWESTERN
NOBLE...NORTHWESTERN LOGAN...NORTHEASTERN KINGFISHER...SOUTHWESTERN
KAY AND EASTERN GARFIELD COUNTIES UNTIL 100 PM CDT...

AT 1233 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR BILLINGS TO 7 MILES EAST OF HENNESSEY...MOVING EAST AT 10
MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
HENNESSEY...GARBER...COVINGTON...BILLINGS...FAIRMONT AND DOUGLAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3665 9728 3603 9774 3605 9793 3668 9745
TIME...MOT...LOC 1733Z 297DEG 10KT 3657 9744 3614 9778

AUSTIN
Local storm report, May 10, 12:52 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1252 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             6 W LEBANON             33.98N 97.01W
05/10/2015  E1.75 INCH       LOVE               OK   PUBLIC

&&

JPIKE
Special weather statement, May 10, 12:54 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1254 PM CDT SUN MAY 10 2015

OKZ032-042-043-047-048-101845-
ATOKA OK-COAL OK-PONTOTOC OK-HUGHES OK-JOHNSTON OK-
1254 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ATOKA...COAL...
SOUTHEASTERN PONTOTOC...SOUTHWESTERN HUGHES AND NORTHERN JOHNSTON
COUNTIES UNTIL 145 PM CDT...

AT 1252 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF BROMIDE...MOVING NORTHEAST AT 60 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
COALGATE...STONEWALL...WAPANUCKA...LEHIGH...TUPELO...MILL CREEK...
MILBURN...BROMIDE...GERTY...CENTRAHOMA...REAGAN...CLARITA...
FITTSTOWN...PONTOTOC...WARDVILLE...FILLMORE...OLNEY...CONNERVILLE...
COLEMAN AND PHILLIPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3421 9649 3437 9687 3497 9631 3486 9609
      3468 9609 3468 9594
TIME...MOT...LOC 1752Z 222DEG 53KT 3435 9657

AUSTIN
Special weather statement, May 10, 12:58 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1258 PM CDT SUN MAY 10 2015

OKZ052-101830-
BRYAN OK-
1258 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BRYAN COUNTY UNTIL 130 PM
CDT...

AT 1256 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF DENISON...MOVING NORTHEAST AT 60 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
DURANT...COLBERT...BOKCHITO...ACHILLE...KEMP...ARMSTRONG...HENDRIX...
BLUE...UTICA...ALBANY...CARTWRIGHT AND CALERA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3376 9626 3377 9627 3377 9629 3373 9631
      3372 9631 3368 9635 3378 9643 3377 9650
      3382 9653 3382 9658 3383 9658 3414 9636
      3408 9614 3395 9602
TIME...MOT...LOC 1756Z 218DEG 50KT 3370 9653

AUSTIN
Special weather statement, May 10, 1:01 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
101 PM CDT SUN MAY 10 2015

OKZ008-012-013-101830-
NOBLE OK-KAY OK-GARFIELD OK-
101 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN NOBLE...WESTERN KAY AND
SOUTHEASTERN GARFIELD COUNTIES UNTIL 130 PM CDT...

AT 100 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
7 MILES NORTHEAST OF BRAMAN TO 4 MILES NORTH OF BILLINGS TO NEAR
COVINGTON...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
BLACKWELL...TONKAWA...GARBER...COVINGTON...BILLINGS...BRAMAN...
DOUGLAS...CHILOCCO...LUCIEN...BLACKWELL LAKE...CERES...HAYWARD AND
PECKHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3622 9738 3623 9782 3658 9745 3700 9740
      3700 9702
TIME...MOT...LOC 1800Z 218DEG 32KT 3698 9723 3659 9743 3631 9757

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:11 PM CDTTornado WarningOUNBryan, Johnston, Marshall34 min
May 9, 7:21 PM CDTSevere Thunderstorm WarningOUNGrady, Jefferson, Stephens39 min
May 9, 7:23 PM CDTFlash Flood WarningOUNComanche, Cotton, Grady, Jefferson, Stephens112 min
May 9, 7:33 PM CDTTornado Warning Tornado observedOUNAtoka, Bryan27 min
May 9, 7:41 PM CDTSevere Thunderstorm WarningOUNComanche, Tillman11 min
May 9, 7:44 PM CDTTornado WarningOUNAtoka, Bryan31 min
May 9, 7:59 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan30 min
May 9, 7:59 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, McClain, Stephens46 min
May 9, 8:24 PM CDTSpecial Weather StatementOUNAtoka36 min
May 9, 8:25 PM CDTFlash Flood WarningOUNCarter, Cleveland, Garvin, McClain, Murray, Pontotoc and 2 more3 hr
May 9, 8:32 PM CDTSpecial Weather StatementOUNCuster28 min
May 9, 8:44 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Murray, Pottawatomie46 min
May 9, 9:06 PM CDTSpecial Weather StatementOUNCuster24 min
May 9, 9:07 PM CDTSpecial Weather StatementOUNAtoka23 min
May 9, 9:23 PM CDTSevere Thunderstorm WarningOUNCoal, Garvin, Murray, Pontotoc52 min
May 9, 9:32 PM CDTFlash Flood WarningOUNCoal, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more3 hr
May 9, 10:16 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc44 min
May 9, 10:38 PM CDTSpecial Weather StatementOUNHarper37 min
May 9, 10:41 PM CDTSevere Thunderstorm WarningOUNJohnston, Murray, Pontotoc49 min
May 9, 10:51 PM CDTSpecial Weather StatementOUNHughes24 min
May 9, 11:22 PM CDTRiver Flood WarningOUNHughes, Seminole58 hr
May 9, 11:34 PM CDTSpecial Weather StatementOUNCoal26 min
May 10, 12:03 AM CDTSpecial Weather StatementOUNCoal42 min
May 10, 12:17 AM CDTRiver Flood WarningOUNCaddo, Garvin, Grady51 hr
May 10, 3:15 AM CDTRiver Flood WarningOUNAtoka4 days
May 10, 5:04 AM CDTSpecial Weather StatementOUNComanche, Greer, Jackson, Kiowa, Tillman56 min
May 10, 5:35 AM CDTRiver Flood WarningOUNHughes12 hr
May 10, 5:37 AM CDTSpecial Weather StatementOUNCarter, Jefferson, Stephens53 min
May 10, 5:58 AM CDTSpecial Weather StatementOUNCaddo, Kiowa, Washita32 min
May 10, 7:30 AM CDTSpecial Weather StatementOUNSeminole30 min
May 10, 8:02 AM CDTFlash Flood WarningOUNHughes, Pontotoc, Seminole3 hr
May 10, 8:05 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole40 min
May 10, 8:12 AM CDTSpecial Weather StatementOUNBryan33 min
May 10, 8:30 AM CDTSevere Thunderstorm WarningOUNHughes45 min
May 10, 9:03 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie10 hr
May 10, 12:09 PM CDTSpecial Weather StatementOUNMarshall36 min
May 10, 12:29 PM CDTSpecial Weather StatementOUNKay31 min
May 10, 12:30 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall, Murray45 min
May 10, 12:35 PM CDTSpecial Weather StatementOUNGarfield25 min
May 10, 12:54 PM CDTSpecial Weather StatementOUNCoal, Johnston51 min
May 10, 12:58 PM CDTSpecial Weather StatementOUNBryan32 min
May 10, 1:01 PM CDTSpecial Weather StatementOUNKay29 min
May 10, 1:32 PM CDTSpecial Weather StatementOUNKay28 min
May 10, 1:51 PM CDTSpecial Weather StatementOUNBryan39 min
May 10, 2:02 PM CDTFlash Flood WarningOUNAtoka, Bryan, Johnston, Marshall8 hr
May 10, 2:07 PM CDTSpecial Weather StatementOUNJohnston38 min
May 10, 2:45 PM CDTSpecial Weather StatementOUNMarshall45 min
May 10, 3:31 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston44 min
May 10, 4:00 PM CDTSevere Thunderstorm WarningOUNBryan45 min
May 10, 4:09 PM CDTTornado WarningOUNBryan36 min
May 10, 4:31 PM CDTFlash Flood WarningOUNCarter, Johnston, Love, Marshall6 hr
May 10, 4:37 PM CDTSevere Thunderstorm WarningOUNBryan23 min
May 10, 4:45 PM CDTSevere Thunderstorm WarningOUNCarter, Love, Marshall30 min
May 10, 4:47 PM CDTSpecial Weather StatementOUNMarshall28 min
May 10, 4:57 PM CDTSpecial Weather StatementOUNAtoka, Bryan48 min
May 10, 4:58 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall32 min
May 10, 5:10 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan50 min
May 10, 5:17 PM CDTSpecial Weather StatementOUNLove, Marshall28 min
May 10, 5:23 PM CDTSevere Thunderstorm WarningOUNBryan, Johnston, Marshall37 min
May 10, 5:50 PM CDTSpecial Weather StatementOUNCleveland, McClain25 min
May 10, 5:53 PM CDTFlash Flood WarningOUNAtoka, Bryan, Coal, Johnston4 hr
May 10, 5:55 PM CDTTornado WarningOUNAtoka23 min
May 10, 6:00 PM CDTSpecial Weather StatementOUNMarshall45 min
May 10, 6:05 PM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Grady, Lincoln, McClain, Oklahoma and 2 more115 min
May 10, 6:23 PM CDTSpecial Weather StatementOUNLove52 min
May 10, 6:45 PM CDTSpecial Weather StatementOUNAtoka45 min
May 10, 6:51 PM CDTSevere Thunderstorm WarningOUNAtoka39 min
May 10, 6:53 PM CDTSpecial Weather StatementOUNJefferson37 min

Nearby

Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.